# SDR AALA20120805002

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 68,040 hours, 35,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 663 TO 664, SEAT TRACK NUMBER 4 EARS CRACKED. REMOVED DAMAGED MATERIAL, INSTALLED SEAT TRACK REPAIR PER AARD 53-20-00-10.
